MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE

KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE
Model Number 11102CM
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the led light would turn on and off and the image would not display properly.No air leaks and no other external defectives are confirmed.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.The endoscope shows signs of wear on the angle cover and the uv adhesive.The supply cable is defective and there is moisture in the housing which has caused the electronics of the endoscope to fail.The error described by the customer " the led light would turn on and off and the image would not be display properly." could be confirmed.This was caused by moisture ingress, which damaged the sensor and the interface board.Endoscope was not leaking and only possible way for moisture getting inside sealed instrument is through the pressure compensation valve.For this reason, a user misuse error is to be assumed which led to the missing image.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE
Common Device Name
CMOS VIDEO RHINO-LARYNGOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21646789
Report Number9610617-2025-00467
Device Sequence Number20724097
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Device Lot Number99800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown